Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On operator-valued stochastic integrals


Author: Hui-Hsiung Kuo
Journal: Bull. Amer. Math. Soc. 79 (1973), 207-210
MSC (1970): Primary 60H05, 60H20
MathSciNet review: 0317405
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60H05, 60H20

Retrieve articles in all journals with MSC (1970): 60H05, 60H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13156-8